About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 494067, 7 pages
http://dx.doi.org/10.1155/2013/494067
Research Article

The Asymptotic Behavior for a Class of Impulsive Delay Differential Equations

Department of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 27 January 2013; Accepted 21 March 2013

Academic Editor: Chuangxia Huang

Copyright © 2013 Zhichun Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with asymptotical behavior for a class of impulsive delay differential equations. The new criteria for determining attracting sets and attracting basin of the impulsive system are obtained by developing the properties of quasi-invariant sets. Examples and numerical simulations are given to illustrate the effectiveness of our results. In addition, we show that the impulsive effects may play a key role to these asymptotical properties even though the solutions of corresponding nonimpulsive systems are unbounded.